# SDR RAIA201903260002

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 42,337 hours, 26,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP LOOSE AT 7A. RESECURED EMG LIGHT STRIP AT 7A.
